# SDR COMA0660611

- Difficulty date: November 1, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 21,550 hours, 20,242 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AR0804AA2
- Part serial: 1128
- Condition: Failed
- Location: Cockpit
- Part time: 20,139 hours, 18,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4961- DISPLAY COOL CAUTION MESSAGE, A/C DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED COCKPIT DISPLAY FAN.
